Approximate identities in extensions of topologically nilpotent Banach algebras

by P.G.Dixon and G.A.Willis

Proc. Roy. Soc. Edin. A, 122 (1992), 45-52.

1991 Mathematics Subject Classification: primary 46J05; secondary 46H05, 46J45.


In commutative Banach algebras with factorization, the existence of an identity (bounded approximate identity) modulo a topologically nilpotent radical implies the existence of a global identity (bounded approximate identity), respectively.


Reprints of the paper available on request: e-mail P.Dixon with extension

Other publications by P. G. Dixon. Return to P. G. Dixon home page